Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 48, NWS Paducah, KY

December 23, 20159 counties in Kentucky; Massac County, Pope County, Pulaski County, Illinois

NWS Paducah, KY issued this flash flood warning at Dec 23, 2015, 2:55 PM CST for 9 counties in Kentucky; Massac County, Pope County, Pulaski County, Illinois. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2015, 2:55 PM CST (20:55 UTC)
Expired
Dec 23, 2015, 6:00 PM CST
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Massac County, IL, Pope County, IL, Pulaski County, IL, Ballard County, KY, Calloway County, KY, Carlisle County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, Livingston County, KY, Marshall County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 26 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 4:17 PM CSTFLASH FLOODBenton, KYNUMEROUS REPORTS OF FLASH FLOODING OCCURRING THROUGHOUT THE COUNTY. SPECIFICS TO FOLLOW.
Dec 23, 4:17 PM CSTFLASH FLOODBenton, KYNUMEROUS REPORTS OF FLASH FLOODING OCCURRING THROUGHOUT THE COUNTY. WATER RUSHING OVER 14TH STREET. COMMUNITY RECEIVED 1.5 INCHES OF RAIN IN 45 MINUTES.
Dec 23, 4:22 PM CSTFLASH FLOOD4 Nw Murray, KYA CULVERT WASHED OUT ON THRUSH LANE.
Dec 23, 4:34 PM CSTFLASH FLOODLone Oak, KYINTERSECTION AT OLD MAYFIELD ROAD AND HOUSER ROADS CLOSED DUE TO FLOODING FROM CHAMPION CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 82 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WGUS53 KPAH 232055
FFWPAH
ILC127-151-153-KYC007-035-039-075-083-105-139-145-157-240000-
/O.NEW.KPAH.FF.W.0048.151223T2055Z-151224T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
255 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PULASKI COUNTY IN SOUTHERN ILLINOIS...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  SOUTHERN POPE COUNTY IN SOUTHERN ILLINOIS...
  MARSHALL COUNTY IN WESTERN KENTUCKY...
  GRAVES COUNTY IN WESTERN KENTUCKY...
  LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...
  CALLOWAY COUNTY IN WESTERN KENTUCKY...
  FULTON COUNTY IN WESTERN KENTUCKY...
  CARLISLE COUNTY IN WESTERN KENTUCKY...
  HICKMAN COUNTY IN WESTERN KENTUCKY...
  BALLARD COUNTY IN WESTERN KENTUCKY...

* UNTIL 600 PM CST
    
* AT 252 PM CST...STRONG TO SEVERE THUNDERSTORMS THAT IS PRODUCING
  PERIODS OF TORRENTIAL RAINFALL IS MOVING NORTHEAST ACROSS THE
  WARNED AREA. A SOLID LINE OF STORMS EXTENDED FROM NEAR METROPOLIS,
  IL SOUTHWEST TO HICKMAN, KY. ANY AREA CAN RECEIVED A RAPID 1.5
  INCHES OF RAIN WITHIN A VERY SHORT AMOUNT OF TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3654 8957 3656 8957 3657 8949 3651 8941
      3663 8935 3658 8921 3676 8912 3684 8918
      3694 8910 3706 8918 3730 8892 3736 8848
      3742 8842 3740 8832 3739 8831 3722 8820
      3698 8824 3669 8807 3650 8805 3650 8954

$$

SMITTY
1 follow-up statement
856 
WGUS73 KPAH 232152
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
352 PM CST WED DEC 23 2015

ILC127-151-153-KYC007-035-039-075-083-105-139-145-157-240000-
/O.CON.KPAH.FF.W.0048.000000T0000Z-151224T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-MASSAC IL-POPE IL-MARSHALL KY-GRAVES KY-LIVINGSTON KY-
MCCRACKEN KY-CALLOWAY KY-FULTON KY-CARLISLE KY-HICKMAN KY-BALLARD KY-
352 PM CST WED DEC 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
CENTRAL PULASKI...MASSAC...SOUTHERN POPE...MARSHALL...GRAVES...
LIVINGSTON...MCCRACKEN...CALLOWAY...FULTON...CARLISLE...HICKMAN AND
BALLARD COUNTIES...

AT 350 PM CST...HEAVY RAIN CONTINUES OVER MUCH OF THE WARNED AREA. A
LINE OF STORMS EXTENDED FROM NEAR OWENSBORO SOUTHWEST TO MAYFIELD
KENTUCKY, MOVING TO THE NORTHEAST. REPORTS OF OVER ONE HALF INCH OF
RAINFALL WITHIN 25 MINUTES WERE RECEIVED. PLEASE REMAIN ALERT AND
CAUTIOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3654 8957 3656 8957 3657 8949 3651 8941
      3663 8935 3658 8921 3676 8912 3684 8918
      3694 8910 3706 8918 3730 8892 3736 8848
      3742 8842 3740 8832 3739 8831 3722 8820
      3698 8824 3669 8807 3650 8805 3650 8954

$$

SMITTY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 1:52 PM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Dec 23, 1:52 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Paducah KY
152 PM CST WED DEC 23 2015

.SHORT TERM...(This evening through Friday night)
Issued at 133 PM CST WED DEC 23 2015

Severe threat continues. Impressive wind fields aloft provide deep
layer shear here...but mucape field/axis of greatest instability
does shift eastward by 00Z Thu. Front/upper trof passage occurs
shortly thereafter. Therefore, svr threat/bulk of pcpn will occur
remainder of pm into early evening hours, with rain chance
extending a few hours longer but storm/svr threat diminishing
markedly after 7 or 8 pm. Will keep close monitor on going svr
developments and may even clear some counties in the north/west by
press time.

After 1st period, deep swly flow aloft keeps warm advection
pattern in place...so unseasonably warm temps continue. High
pressure will provide a nice Christmas Eve forecast, but moves off
to the northeast over the upper Ohio river valley by Christmas
day, as warm sector return surge begins even late Thu night. This
is where the models diverge...with the Euro and the blend
returning in earnest whilest the new 12z GFS suggests a largely
dry Christmas day. We'll split the diff as much as we can on the
collab pic, with chance pops incoming Christmas day and spreading
over the area more completely Christmas night.

.LONG TERM...(Saturday through Wednesday)
Issued at 133 PM CST WED DEC 23 2015

Despite high weekend pops, there may be a relative lull in overall
pcpn action after we warm sector Saturday...at least until the
boundary sags back over the FA during the course of the day Sunday
as the primary upper Low and attendant surface Low start to make
their ejection from TX toward MO. The system is winding/occluding
itself as this occurs, so expect a very wet Sunday night into
Monday in the high PW environ. There is some low level mucape to
work with, so wouldnt rule out isold svr, but think primary threat
will still be heavy rain/flooding until the system starts to fill
itself/lift out later Monday night-Tuesday. Impressive cumulative storm
total qpf of 3 to 6 inches is possible by then.

It takes until Tuesday and beyond for significant height
falls/upper pattern shift to occur to support cooler temps. Expect
generally 60s/50s to prevail both daytime/nighttime til then,
after which, we'll transition to 40s/30s.

&&

.AVIATION...
Issued at 133 PM CST WED DEC 23 2015

Convection this pm means IFR to LIFR cigs/vsbys for KEVV/KOWB.
It's possible KCGI/KPAH could experience another storm with
similar restrictions. Severe weather with high wind gusts are
possible until about 00Z-02Z. After that, we look to see continued
restricted cigs/vsbys with rain for a few hours, with gradually
improving conditions late tonight-tmrw morning in the wake of the
system's passage.

&&

.PAH Watches/Warnings/Advisories...

IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.

&&
Hazardous weather outlook, Dec 23, 12:28 PM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1228 PM CST WED DEC 23 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-241100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1228 PM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE AS A LINE MOVES EAST FROM
SOUTHERN ILLINOIS ACROSS THE REMAINDER OF THE QUAD STATE REGION
TODAY. TORNADOES AND DAMAGING WIND ARE THE PRIMARY HAZARDS WITH
TORNADO WATCHES IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY THIS
EVENING. REFER TO THE WATCHES FOR DETAILS.

IN ADDITION TO SEVERE WEATHER...LOCALLY HEAVY RAIN WILL FLOOD LOW
LYING AND FLOOD PRONE AREAS. GUSTY NON THUNDERSTORM WINDS WILL
ALSO BE A PREVAILING HAZARD.

MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS
OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND
STATEMENTS AS THEY ARE ISSUED FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE FORECAST OFF AND ON FROM FRIDAY THROUGH NEXT
MONDAY. THE PRIMARY WEATHER HAZARD DURING THIS TIME PERIOD WILL BE
LOCALLY HEAVY RAIN, CAPABLE OF PRODUCING LOCALIZED FLOODING OF
POORLY DRAINED AND LOW-LYING AREAS.

SOME STORMS MAY REACH SEVERE LIMITS NEXT MONDAY.

MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF
THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS
AS THEY ARE ISSUED FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

CONTINUED SPOTTER ACTIVATION IS APPRECIATED FOR THE ONGOING SEVERE
WEATHER AND EXCESSIVE RAINFALL.

In the hours before

Local storm report, Dec 23, 1:57 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
157 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     EVANSVILLE              37.98N 87.54W
12/23/2015                   VANDERBURGH        IN   LAW ENFORCEMENT

            POWER LINES DOWN ALONG SOUTH SIDE OF CITY. POWER OUTAGES
            ALSO REPORTED ON WEST SIDE OF CITY AS WELL AS A BILLBOARD
            BLOWN OVER.

&&

SMITTY
Local storm report, Dec 23, 2:09 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
209 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     BONNIE                  38.20N 88.91W
12/23/2015                   JEFFERSON          IL   PUBLIC

            LATE REPORT. TIME ESTIMATED. STRUCTURE DAMAGE TO HOME
            REPORTED VIA MULTI MEDIA.

&&

SMITTY
Local storm report, Dec 23, 2:10 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
210 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     MULKEYTOWN              37.97N 89.11W
12/23/2015                   FRANKLIN           IL   PUBLIC

            LATE REPORT. TIME ESTIMATED. STRUCTURE DAMAGE TO HOME.

&&

SMITTY
Local storm report, Dec 23, 2:12 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
212 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             SIKESTON                36.88N 89.58W
12/23/2015  M1.00 INCH       SCOTT              MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED VIA MULTI MEDIA.

&&

SMITTY
Local storm report, Dec 23, 2:26 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
226 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     HATFIELD                37.90N 87.22W
12/23/2015                   SPENCER            IN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

SMITTY
Local storm report, Dec 23, 2:28 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
228 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             BERTRAND                36.91N 89.45W
12/23/2015  M0.88 INCH       MISSISSIPPI        MO   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 7:07 PM CSTDense Fog AdvisoryPAHBallard, Caldwell, Carlisle, Crittenden, Daviess, Fulton and 11 more5 hr
Dec 23, 12:36 PM CSTSpecial Weather StatementPAHBallard, Carlisle, McCracken54 min
Dec 23, 1:26 PM CSTSpecial Weather StatementPAHCarlisle, Fulton, Graves, Hickman64 min
Dec 23, 1:32 PM CSTSevere Thunderstorm WarningPAHFulton58 min
Dec 23, 2:17 PM CSTSevere Thunderstorm WarningPAHBallard43 min
Dec 23, 2:24 PM CSTSevere Thunderstorm WarningPAHBallard, Carlisle, Fulton, Graves, Hickman51 min
Dec 23, 2:43 PM CSTTornado WarningPAHCaldwell, Crittenden15 min
Dec 23, 2:53 PM CSTTornado WarningPAHHopkins, Webster37 min
Dec 23, 3:04 PM CSTSevere Thunderstorm WarningPAHMcCracken26 min
Dec 23, 3:15 PM CSTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall30 min
Dec 23, 3:18 PM CSTSevere Thunderstorm WarningPAHLivingston, McCracken, Marshall27 min
Dec 23, 3:18 PM CSTTornado WarningPAHDaviess, Henderson, McLean27 min
Dec 23, 3:30 PM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Lyon31 min
Dec 23, 3:36 PM CSTTornado WarningPAHDaviess24 min
Dec 23, 3:48 PM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Hopkins, Webster42 min
Dec 23, 4:13 PM CSTSpecial Weather StatementPAHDaviess, McLean92 min
Dec 23, 4:21 PM CSTSevere Thunderstorm WarningPAHMcLean24 min
Dec 23, 4:22 PM CSTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall26 min
Dec 23, 4:28 PM CSTSevere Thunderstorm WarningPAHDaviess47 min
Dec 23, 4:40 PM CSTSpecial Weather StatementPAHCaldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more95 min
Dec 23, 4:47 PM CSTSevere Thunderstorm WarningPAHTrigg28 min
Dec 23, 4:54 PM CSTAreal Flood AdvisoryPAHCaldwell, Christian, Crittenden, Hopkins, Livingston, Lyon and 5 more3 hr
Dec 23, 5:00 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Muhlenberg45 min
Dec 23, 5:14 PM CSTAreal Flood AdvisoryPAHDaviess3 hr
Dec 23, 5:15 PM CSTSevere Thunderstorm WarningPAHCalloway, Trigg30 min
Dec 23, 5:28 PM CSTSevere Thunderstorm WarningPAHChristian32 min
Dec 23, 5:46 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg44 min
Dec 23, 5:55 PM CSTSevere Thunderstorm WarningPAHChristian35 min
Dec 23, 9:38 AM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry22 min
Dec 23, 11:06 AM CSTSevere Thunderstorm WarningPAHAlexander, Jackson, Perry, Pulaski, Union39 min
Dec 23, 11:08 AM CSTTornado WarningPAHJackson, Perry37 min
Dec 23, 11:28 AM CSTSevere Thunderstorm WarningPAHFranklin, Jefferson, Johnson, Union, Williamson47 min
Dec 23, 11:48 AM CSTSevere Thunderstorm WarningPAHHamilton, Saline, Wayne42 min
Dec 23, 11:53 AM CSTTornado WarningPAHJohnson18 min
Dec 23, 12:08 PM CSTTornado WarningPAHPope37 min
Dec 23, 12:14 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wayne, White46 min
Dec 23, 12:25 PM CSTTornado WarningPAHEdwards, Wayne23 min
Dec 23, 12:41 PM CSTSevere Thunderstorm WarningPAHWabash64 min
Dec 23, 2:43 PM CSTSevere Thunderstorm WarningPAHJohnson, Massac, Pope32 min
Dec 23, 2:56 PM CSTTornado WarningPAHJohnson, Pope16 min

Nearby

Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.